TITAN SPINE, INC. ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Back to Search Results |
| Model Number |
46261055 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device has not been returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
Information was received from a healthcare professional via manufacturer representative regarding a spacer used in spinal therapy for l4 vertebral body compression.Levels implanted: l4/5 it was reported that the surgery was performed three times.It was deployed to the caudal side for patients with th7-l4 fixation.First of all, olif was deployed to l4/5, then the rear part was deployed to l4-s2.Bkp to l4.Cy was used for 5/s.Everything was completed, and when the postoperative x-ray was checked, it was discovered that the ag was back out.This was a repeat surgery for l4 vertebral body compression.The dates of the previous surgeries were (b)(6) 2018, (b)(6) 2019 and (b)(6) 2020.The initial surgery was th7-l4 fixation.No further complications were reported/anticipated.